# SDR ASAA2013100696127

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,246 hours, 8,181 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE SAT CALL LIGHT ILLUMINATED WITH A CHIME, THERE IS NO SAT PHONE PAGE ON THE MCDU TO ANSWER CALL.  ACFT GROUNDED. PERFORMED SATELLITE COMMUNICATION FAULT ISOLATION TEST NO FAULTS NOTED REF TASK-FIM 23-15-00-23 -801.  ACFT RETURNED TO SERVICE.
